| Catalog Number |
109.965 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Inflammation (1932)
| Date of Event |
07/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2026 in ada 28.On (b)(6) 2026 non-osseointegration was verified.Patient presented with fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: bleeding and inflammation.No further patient complications were reported.